# SDR NVEA9600008

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219AE
- Make and model: Saab 340B
- Aircraft serial: 340B219
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Separated
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ON CLIMBOUT AT APPROX 400 FEET, THE RT O/B COWL WAS UP.  THE CREW TURNED THE A/C BACK TO MIA.  AS THEY WERE COMING BACK JUST SHORT OF APPROACH, THE RT O/B COWL SEPARATED FROM THE NACELLE.
